# SDR CALA2025021402328

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 55,647 hours, 20,521 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 0608
- Condition: Faulted
- Location: Zone 100
- Part time: 801,519 hours, 714,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CA FLT DIRECTOR HAD SPD LIM AND THEN GOT STICK SHA KER AT FL250 T/S PER FIM 27-32 TASK 831, SMYD 1 EXISTING FAULT SHOWS " AOA SIG ERROR" MSG: 27-31004. REMOVED AND REPLACED CAPT AOA SENSOR REF AMM 34-21-05. OPS CHECK GOOD PARTS USED:  29-3412-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1404814  SN OFF 0608   SENSOR, ANGLE O  OFF 29-3412-9-0001 0608 ON 29-3412-9-0001 1739
